# SDR UIEA2019042604037

- Difficulty date: April 22, 2019
- Submitted: April 27, 2019
- Operation: Air carrier
- Aircraft: N493MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29254
- Aircraft time: 84,579 hours, 13,591 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Support Frame
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH L/E CAVITY L/E FIXED PNL SUPPORT FRAME CRACK FOUND AT ILES 420.( LHW L/E ILES 414.5 HINGE WEB CRACK AREAS REPAIRED IAW RI-57-40-13510 REV. A. )
